MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1440-0960.1998.tb01483.x

Медицинская библиотека · The Australasian journal of dermatology · 1998

Pyogenic granuloma-like lesions in a patient using topical tretinoin.

MacKenzie-Wood A R, Wood G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 16-year-old male developed numerous pyogenic granuloma like-lesions across his neck, chest and back after 6 weeks isotretinoin therapy for cystic acne. The isotretinoin was ceased and he was commenced on oral steroids. After 6 weeks, the lesions were almost completely healed. However, due to worsening comedonal acne, the patient was commenced on topical tretinoin cream 0.05% twice daily to his chest. He was reviewed 2 weeks later and, surprisingly, 2 new pyogenic granuloma-like lesions had developed on his chest. These lesions persisted until the topical tretinoin was ceased 3 months later.

Для цитирования: MacKenzie-Wood A R, Wood G. Pyogenic granuloma-like lesions in a patient using topical tretinoin.. The Australasian journal of dermatology. 1998. DOI: 10.1111/j.1440-0960.1998.tb01483.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.